# SDR 933011308A

- Difficulty date: January 13, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 25,877 hours, 31,430 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DISCOVERED (2) CRACKS IN FUSELAGE BELLY SKIN AT FS 281, ONE WAS A (2) INCH LATERAL CRACK, AND THE OTHER A ONE INCH LONGITUDINAL CRACK, STOP DRILLED CRACKS AND INSTALLED ONE EXTERNAL DOUBLER OVER BOTH CRACKED AREA.  REFERENCE SRM 53-90-18.
